Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

How can the side effects of taking Spiriva,Pulmicort,Losatan,levothyroxin and Celebex together be tackled?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 554 Questions
I just found out yesterday on this web site what the interactions of my meds is not good for me. I take Spiriva, Pulmicort, Losatan and levothyroxin. Now they want me on Celebex. I don't like what I read on interactions of these meds. I have gained weight and all my doctor says is to lose weight, which I tried. She never even told me of any of the interactions of my medications. How can I fix myself? Should I space my medicine, or just suffer the rest of my life. I get dizzy and sometimes I lose my balance and now they say I have vertigo. My left inner ear is weak after testing. The meds are just making it worse. Can you help at all? My lungs are always clear, do I have to stay on Spiriva and Pulmicort? Thank you.XXXX
Posted Sun, 12 Jan 2014 in General Health
Answered by Dr. Satyadeo Choubey 1 hour later
Brief Answer: Consult your doctor before stopping spiriva or pul Detailed Answer: Hi, Thanks for your query. Till mow there is no interactions in between the drugs you are taking. BUt there is significant interaction between celecoxib and losartan, celecoxib and budesonid (pulmicort), so needsclose monitoring. If you have got pure COPD features then inhaled steroid is not very much needed. You can take a combination of formoterol plus tiotropium. But that is true when you don't have asthma concomitant with COPD. Getting lungs clear only doesn't mean that you have no COPD or controlled disease. Better monitor it with spirometry. And since COPD is progressive disease so stopping the medication will be risky.. Dizziness symptom may be attributable to your ear disease and better go for treatment for that. I don't think any of the medication is attributing to the symptoms. With losartan there should not be hypovolemia in the take care for that... Ask your doctor regarding all these....They may add some antivertigo medication like beta histine to alleviate the symptom...
Above answer was peer-reviewed by
Follow-up: How can the side effects of taking Spiriva,Pulmicort,Losatan,levothyroxin and Celebex together be tackled? 1 hour later
I forgot to tell you I have high blood pressure and thyroid disease, I 'm supposed to take 2 Losartan but I only take one and I'm ok. Also did you mean I can get off Pulmicort? Formatoterol and tiotropium would it be ok for me? I would really love to get off Pulmicort. Do I get off Spiriva too if I take the ones you suggested? Please let me know if they have steriods in them I would love to be off Pulmicort. Thank you for this information. Cordially. XXXX
Answered by Dr. Satyadeo Choubey 7 hours later
Brief Answer: Can stop pulmicort and continue spiriva Detailed Answer: Hi, Thanks for your query. I do knew by your prescription that you have hypertension (losartan) and hypothyroidism (l thyroxine). Formoterol and tiotropium can only be taken without steroid if you have COPD only i.e without asthma. For this you will have to be checked for spirometric reversibility testing or methacholine challenge test. Spiriva itself contain tiotropium... One option can be continue spiriva and stop pulmocort. If you feel ok for few days do continue that without pulmicort... Best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor